# SDR AALA20130528006

- Difficulty date: May 28, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 64,104 hours, 33,082 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN AT STATION 1309 ABOVE LONGERON 7 LT.  CUT OUT CRACK AND INSTALLED TEMPORARY DOUBLER IAW SRM 53-04-02, FIG 2, SHEET 29 AND PARA 3.C. (1)(C).
